# SDR RAIA980134

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: ASNA214505
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 7114 - STL - RIGHT ENGINE ONLY MADE 40 PERCENT TORQUE ON CLIMB-OUT, OIL PRESSURE CAPTION ILLUMINATED, CREW SHUT ENGINE DOWN.  MAINTENANCE INSPECTED AND FOUND HP BLEED VALVE CLAMP HAD FAILED.  MAINTENANCE REPLACED HP BLEED VALVE CLAMP.
